Volume 55, Issue 2
Several Optimal Bounds for Some Means Derived from the Lemniscatic Mean

Xueling Wang & Li Yin

J. Math. Study, 55 (2022), pp. 195-205.

Published online: 2022-04

Export citation
  • Abstract

In this paper, we present sharp bounds for some bivariate means derived from the lemniscatic mean by Neuman, in terms of the harmonic, arithmetic and contraharmonic means.

  • Keywords

Lemniscate mean, bivariate means, bound, inequalities.

  • AMS Subject Headings

52B10, 65D18, 68U05, 68U07

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

math_2021@163.com (Xueling Wang)

yinli_79@163.com (Li Yin)

  • BibTex
  • RIS
  • TXT
@Article{JMS-55-195, author = {Xueling and Wang and math_2021@163.com and 23081 and College of Science, Binzhou University, Binzhou 256603, China and Xueling Wang and Li and Yin and yinli_79@163.com and 23082 and College of Science, Binzhou University, Binzhou 256603, China and Li Yin}, title = {Several Optimal Bounds for Some Means Derived from the Lemniscatic Mean}, journal = {Journal of Mathematical Study}, year = {2022}, volume = {55}, number = {2}, pages = {195--205}, abstract = {

In this paper, we present sharp bounds for some bivariate means derived from the lemniscatic mean by Neuman, in terms of the harmonic, arithmetic and contraharmonic means.

}, issn = {2617-8702}, doi = {https://doi.org/10.4208/jms.v55n2.22.06}, url = {http://global-sci.org/intro/article_detail/jms/20495.html} }
TY - JOUR T1 - Several Optimal Bounds for Some Means Derived from the Lemniscatic Mean AU - Wang , Xueling AU - Yin , Li JO - Journal of Mathematical Study VL - 2 SP - 195 EP - 205 PY - 2022 DA - 2022/04 SN - 55 DO - http://doi.org/10.4208/jms.v55n2.22.06 UR - https://global-sci.org/intro/article_detail/jms/20495.html KW - Lemniscate mean, bivariate means, bound, inequalities. AB -

In this paper, we present sharp bounds for some bivariate means derived from the lemniscatic mean by Neuman, in terms of the harmonic, arithmetic and contraharmonic means.

Xueling Wang & Li Yin. (2022). Several Optimal Bounds for Some Means Derived from the Lemniscatic Mean. Journal of Mathematical Study. 55 (2). 195-205. doi:10.4208/jms.v55n2.22.06
Copy to clipboard
The citation has been copied to your clipboard